# SDR ASAA2025092761729

- Difficulty date: September 27, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750312
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH SIDE STA 500H-500I BAFFEL CORRODED. GROUNDED - YES. BLENDED CORROSION ORIGINAL THICKNESS .020 MATERIAL LOSS 0.007 MATERIAL REMAINING 0.013. FOUND TO BE OUT OF LIMITS IAW B737 NG SRM 53-00-53-1A-2. REMOVED AND REPLACED FWD PIT R/H SIDE BAFFLE P/N 143A7503-12 PO# 1134196.7. IAW B737NG SRM 51-40-02 AND BAC DWG# 143A7505 REV.B.
